# SDR SWIA202161633

- Difficulty date: August 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHS FUSELAGE SKIN HAS A DENT WITH A CREASE BETWEEN FS 265 AND FS 280 BETWEEN STR 23R AND 24R.    (C-CHECK RO 10/07/2021)   REMOVED DAMAGE ON RH FUSE SKIN AT FS 265- FS 280 BETWEEN STR 23R AND 24 IAW REO 601R-53-11-3722 REV -- DATED 2021-08-25. COMPLETED TASK CARD 51-900-1003-SKY AND COMPLETED FORM 337. WEIGHT CHANGE NEGLIGIBLE
